# SDR UALA2010082303106

- Difficulty date: August 21, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 58,660 hours, 8,598 cycles
- Engine: Pwa PW4090
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 8102142
- Part serial: 960115
- Condition: Failed
- Location: Lt Acm
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK ACM FAILED.  STATUS MSG-2124821 LATCHED DC MODE.  REPLACED LOW LIMIT VALVE.  OP CHECKS GOOD ON GROUND. MESSAGES CLEARED.
